# SDR FDEA201009123354

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N82229
- Condition: Corroded
- Location: Bs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE EQUIPMENT BAY BULKHEAD LOWER CHORD AT STA 199.09 BL.0 FOUND WITH CORROSION.  CORRODED LOWER CHORD AT NOSE EQUIPMENT BAY BULKHEAD AT STA 199.09.  R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
